Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

RA, vitiligo, on homeopathic and allopatic medicines, feeling of heat in the body with frequent urination. Treatment?

Sir I am 38 yrs. working woman and having 3 kids. i suffering from R.A. from the age of 20 in between i have taken lots of medicine even prednisolone ,but at the end from the past 5-6 years i have taken Homeopathy medicine i will feel very comfortable with i. but last 6-8 months homeo medicine would not effect more my doctors says that you have to wait for more months but including home medicine i have to take pain killer + antacid , which creates unbearable for me i feel heat in my body; i never drink cold water - i used to drink Chilled water AC and more i cant explain . now i have taken again methotraxete 7.5 but i am worried about my kidneys and liver . Because i have frequent urine infection, even stones in kidney but it dissolve authomaticly. i have also vitiligo
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns. i would come up with the possibility of AUTOIMMUNE DISEASE is the cause for your sufferings along with URINARY TRACT INFECTION.

-there is no permanent cure for any autoimmune diseases.
but under homeopathic constitutional similmum you can get better result and permanently cured your sufferings.

basing on your symptoms i would come up PHOSPHORUS is the remedy for your constitution take it in 30 potency bd/2weeks then report

I hope this is helpful for you, thank you          
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor